# SDR CALA2025022402460

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 70,022 hours, 21,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - #2 LEFT EXIT EMERGENCY LIGHT DOES NOT ILLUMINATE RELAMPED BULB OPERATIONAL CHECK GOOD.PARTS USED: 99-3351-3-0014,QTY :1
